Ijen Crater, Blue Flame and Mt Bromo Tour Package 4 Days

Ijen Crater, Blue Flame, Mount Bromo Tour Package 4 Days

Ijen Crater, Blue Flame and Mt Bromo Tour Package 4 DaysIjen Crater tour, Blue Flame and Mount Bromo Tours Package 4 Days is a combination tour package to explore the beauty of Ijen Crater, Banyuwangi and Mount Bromo Tengger National Park in Java Island, Indonesia. Enjoy this tour package, it’s meant that you will find various amazing views on the top of Mount Ijen and Mt Bromo. On the top of  Mount Ijen Banyuwangi, you will see a spectacular crater that appears all nights named “Blue Flame or Blue Flame Kawah Ijen” it is finished at 05.30 AM. You will also enjoy a wide green acid lake and sulfur miners activity hauling a hundred kilogram of sulfur stones from the bottom crater.

In Mount Bromo, you will enjoy the a wonderful sunrise from the highest top named “Mount Pananjakan” (first view point), Mount Semeru (the highest volcano in Java Island), a massive Sea of Snad. you can also enjoy other interested place in Mount Bromo such as Kingkong Hill, Savana Hill, Mentigen Hill and Whispering sand. If you are interested to enjoy trekking tour package for Ijen Crater, Blue Flame and Mt Bromo, You can read detail itinerary below.

Itinerary of Ijen Crater, Blue Flame and Mt Bromo Tour Package 4 Days

DAY 01 :  SURABAYA AIRPORT / HOTEL, TRAIN STATION – HOTEL IN IJEN CARTER AREA

  • Pick you up at Surabaya Airport / Malang, Jogjakarta, Banyuwangi or Bali by Our private AC Tour van and take you to your hotel at Ijen Crater area for 7 hours driving then check in to your hotel to stay one night.

DAY 02 : BLUE FLAME CRATER (BLUE FIRE IJEN CRATER) – COMEBACK HOTEL 

  • (01:00 AM) Wake you up to get preparing and start visit Blue Flame Ijen Crater at 01:30 AM from your Hotel by your van for 30 minutes driving
  • (02:00 AM – 03:30 AM) get the parking lot, then start Blue Flame trekking to the top of Mount Ijen for 1,5 hours by relax trekking
  • (03:30 AM – 04:10 AM) Get the top and continue trekking down to the bottom crater for 40 minutes to enjoy Blue Flame appearance until finish and satisfied then comeback to the top at 05:00 AM
  • (05:40 AM – 06:30 AM) after get the top, enjoy Ijen Crater view until finish and comeback to paltuding or parking lot for 1,5 hours then comeback to your hotel to have breakfast, take shower and relax while enjoy circumstance around your hotel then stay 1 night.

DAY 03 : IJEN CRATER TOUR – HOTEL IN MOUNT BROMO

  • Finish enjoy the Blue Flame of Mount Ijen, the next adventure is admiring the Ijen Crater View with different depart time.
  • (03:00 AM) Wake you up to get preparing and leave from your hotel at 03.30 AM to Paltuding (parking lot)
  • (04:00 AM – 05:30 AM) get the parking lot, then start Ijen Crater trekking to the top for 1,5 hours by relax trekking
  • (05:30 AM – 07:00 AM) Get the Ijen Crater rim, enjoy the view for Green acid lake, sulfur miner activity and crater dome until finish and satisfied then comback to Paltuding (parking lot) for 1 hour trekking down
  • (08:00 AM – 10:30 AM) After you get paltuding, comeback to your hotel to take shower, packing luggage and check out from your hotel to continue your trip to your hotel at Mount Bromo area.
  • (10:30 AM) Check out from your hotel then continue your trip to Mount Bromo area for 5 – 6 hours driving
  • (02:00 – 03.30 PM) After get Mount Bromo area, stay one night in your hotel while enjoy the circumstance.

DAY 04 : HOTEL IN MT BROMO, CEMARA LAWANG – MOUNT BROMO TOUR – FINISH TOUR

  • (02:30 AM) Wake you up for preparing then start Bromo Tour at (03:00 AM) by the jeep tour 4 WD to take you to Mt Panajakan (first view point) for enjoying Sunrise and view and see Mount Semeru (the highest mount in Java Island)
  • (03:30 AM – 06:30 AM) get the Jeep Parking in View Point, walking for 15 minutes to the view point then waiting for Sunrise and enjoy the view until finish and satisfied then comeback to the Jeep to continue your trip to Mt Bromo Crater by stop at Sea of Sand (parking lot)
  • (07:30 AM – 08.00 AM) get the Sea of Sand (parking lot) then start trekking to Bromo Crater for 30 minutes or you can take the horse transportation for 15 minutes.
  • (08.00 – 09.30 AM) after get the Crater, enjoy your time until satisfied and comeback to your Jeep
  • (09:30 – 11:00 AM) comeback to your hotel to have breakfast, take Shower and relax until ready to check out.
  • (11:00 AM) Check out from your Hotel and comeback to Surabaya, Jogjakarta or Bali Island.
  • After you get your location according request, finish your vacation

This tour package price have included :
• Professional tour driver and Private AC (air conditioned) van by shuttle
• Transportation fuel and parking fee
• Jeep 4 WD for Mount Bromo Tour
• Entrance Fee for Ijen Tour, Mount Bromo and Blue Flame trekking
• English speaking tour guide
• Local guide for Ijen Crater and Blue Flame trekking
• Mineral dringking along the tour
• Hotel and Breakfast in Mount Bromo and Ijen Crater
• First aid kid

Exlcluded :
• Horse transportation in Mt Bromo
• Travel insurance and personal expense
• Lunch and dinner

Ijen Crater Tour package from Surabaya, Malang, Jogjakarta, Banyuwangi or Bali Island :

Ijen Crater, Blue Flame,Mt Bromo Tour Package finish Surabaya, Jogjakarta, Banyuwangi 

If you need more information about Our tour package price of Ijen Crater, Blue Flame and Mt Bromo Tour Package 4 Days, hotel or homestay and other facilities, you can Contact Us

Ijen Crater, Blue Flame and Mt Bromo Tour Package 4 Days

Share This
Wanderlust East Java

Wanderlust East Java

We are the private tour organizer in East Java, Indonesia. Our tour package consist of Volcano Trekking, Recreation, Rafting, Adventure, Diving, Photography and Prewedding Background

You may also like...